MathSciNet Relay Station
MathSciNet bibliographic data
MR1048281 47D03 (46B10)
van Neerven, J. M. A. M. Hahn-Banach type theorems for adjoint semigroups. Math. Ann. 287 (1990), no. 1, 63–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement